# SDR YENA20110927349

- Difficulty date: September 27, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 1,137 hours, 707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 009480
- Condition: Failed
- Location: Cockpit
- Part time: 1,137 hours, 707 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 560, MCO-HPN, ON PREFLIGHT AT HPN, CREW FOUND COCKPIT CENTER OVERHEAD OVAL LENS INTERIOR EMERGENCY LIGHT NOT ILLUMINATED WHEN ON.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT (ELPU) IAW AMM 33-50-01.  SYSTEM OPS CHECK OK AT THIS TIME.
